# SDR SWAA2025022793734

- Difficulty date: February 6, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 51,274 hours, 31,273 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORIZONTAL STABILIZER #3 INSPAR RIB; AT STABILIZER STATION 111.10; 4TH VERTICAL STIFFENER IS CRACKED. <[01] REPAIRED RIGHT HAND HORIZONTAL STABILIZER #3 INSPAR RIB AT STABILIZER STATION 111.10 4TH VERTICAL STIFFENER IAW SRM 55-10-09-2R-4 REPAIR 4. FIGURE 202.; [02] VERIFIED CORRECTIVE ACTION 1.
